Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Fluttering in leg, painful, cramps in feet. Help

Hi I have been getting fluttering symptoms all down my left started a few months back, where at first I was just getting a real sharp pain for a few seconds..which would be at random intervals. Now I have constant fluttering feeling in my left leg, the sensation comes and goes throught the day and night. I also suffer with terrible cramp in my feet/toes.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
Thanks for the query
I understand your concern
The causes of these types of symptoms can be due to either electrolyte imbalance or neurological due to spinal cord or nerve root problem. A clinical examination will clarify the picture in a better way. I feel that you should get examined by a local neurologist who will help you through investigations if needed.
Please get back in case you need any additional information
Best wishes
Answered: Sun, 26 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor